Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 51, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2007, 5:33 PM CDT for Humphreys County, Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2007, 5:33 PM CDT (22:33 UTC)
- Expired
- Jun 5, 2007, 6:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Humphreys County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:40 PM CDT | HAIL 0.75 | Mcewen, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 052233
SVROHX
TNC085-052300-
/O.NEW.KOHX.SV.W.0051.070605T2233Z-070605T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
533 PM CDT TUE JUN 5 2007
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HUMPHREYS COUNTY IN TENNESSEE...
* UNTIL 600 PM CDT
* AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR MCEWEN...OR ABOUT 7 MILES EAST OF WAVERLY...
AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3617 8759 3615 8755 3605 8755 3604 8757
3600 8753 3596 8757 3604 8772 3605 8777
3620 8767
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:11 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 5, 2:11 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 211 PM CDT TUE JUN 5 2007 .DISCUSSION... SHOWERS/TSTMS SCATTERED ACROSS SOUTHERN KY AT MID-AFTERNOON AS UPPER LEVEL SHORT WAVE WORKS THIS WAY. EXPECT THIS ACTIVITY TO MOVE SOUTHEAST INTO MIDDLE TN SHORTLY AND CONTINUE INTO THE EVENING. ISOLATED SEVERE STORMS POSSIBLE. ACTIVITY SHOULD BEGIN TO DROP OFF AROUIND SUNSET. UPPER TROUGH PULLS EAST ON WEDNESDAY ALLOWING UPPER RIDGE TO BUILD BACK INTO THE AREA. RIDGE REMAINS FOR THE NEXT SEVERAL DAYS. THIS WILL ALLOW TEMPS TO HEAT UP WITH MINOR SHORT WAVES MOVING THROUGH THE RIDGE BRINGING AT LEAST A SMALL CHANCE FOR SHOWERS/TSTMS EACH DAY BEGINNING ON FRIDAY AND CONTINUING THROUGH THE WEEKEND. NO DROUGHT BUSTING RAINS IN SIGHT AT THIS TIME. 19 CONSECUTIVE DAYS WITHOUT MEASURABLE RAIN AT THE NASHVILLE AIRPORT. THE RECORD IS 36 DAYS SET BACK IN 1923 (SEP 11TH TO OCT 16TH). && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 89 68 92 / 10 10 10 10 CLARKSVILLE 58 89 67 90 / 10 10 10 10 CROSSVILLE 56 84 62 84 / 20 10 10 10 COLUMBIA 61 90 68 91 / 10 10 10 10 LAWRENCEBURG 61 90 67 90 / 10 10 10 10 WAVERLY 59 90 67 91 / 10 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD
Hazardous weather outlook, Jun 5, 4:41 AM CDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 441 AM CDT TUE JUN 5 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-060945- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 441 AM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 04
In the hours before
Special weather statement, Jun 5, 4:27 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 427 PM CDT TUE JUN 5 2007 TNZ005-006-023-052230- HOUSTON-MONTGOMERY-STEWART- 427 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING HOUSTON...MONTGOMERY AND STEWART COUNTIES... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOVER...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN HOUSTON...STEWART AND MONTGOMERY COUNTIES...INCLUDING THE CITY OF DOVER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL AND STRONG GUSTY WINDS IS EXPECTED WITH THIS STORM. 31
Special weather statement, Jun 5, 5:18 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 518 PM CDT TUE JUN 5 2007 TNZ022-024>026-052315- BENTON-CHEATHAM-DICKSON-HUMPHREYS- 518 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING BENTON...CHEATHAM...DICKSON AND HUMPHREYS COUNTIES... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF ASHLAND CITY TO CAMDEN...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN BENTON...CHEATHAM...DICKSON AND HUMPHREYS COUNTIES... INCLUDING THE CITIES OF CAMDEN...WAVERLY...NEW JOHNSONVILLE... MCEWEN...ASHLAND CITY...DICKSON...BURNS...KINGSTON SPRINGS AND PEGRAM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...DANGEROUS LIGHTNING AND BRIEF WINDS GUST ARE EXPECTED WITH THESE STORMS. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.